# SDR UIEA200700323

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 94,734 hours, 19,459 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: 65B1565110
- Condition: Sheared
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND NR 5 FLAP TRACK MOVABLE CANOE FAIRING AFT PUSH ROD SHEARED AND BENT AND FORWARD LINK SUPPORT BENT.  INBOARD SIDE OF FAIRING SEAL RETAINER WAS DAMAGED AND A 20 INCH SECTION OF COMPOSITE SKIN UNDER THE RETAINER WAS CRACKED.ROD AND LINK WAS REMOVED AND REPLACED AS PER 747-200 MM 27-51-39 AND FAIRING WAS REMOVED FROM AIRCRAFT AS PER CDL 27-51-2, REFERENCE ATLAS DMI M07 242.
